skin-hair-icon
Rashes and redness
I m using sebamed facewash and nioret nanogel from last 8 months. I got awsomme results from it. Had glow on face and no pimples too. Bt from February I m having rashes on face. Redness also with irritation sometimes. One day I used cc cream on face. And wen I removed it. My face was all red and burning. Tried applying lacto calamine to sooth it. Bt nthn helped. Now even wen I apply sebamed facewash on my face. I feel burning sensation as if I have applied red chilli powder on my face. Attached picture for reference.see that under eye red patch.wen touched. It s like burned skin. Pls help. Pls.
234 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rajdeep
Dermatologist 9 yrs exp Bangalore
You see to have developed sensitivity due to prolonged use of nioret. It will resolve on its own. I prescribe my patients certain soothing moisturisers and very mild face washes made for sensitive or damages skin. If it is not resolving with this you may also need a mild steroid lotion for 5 to 7 days. Please visit a dermatologist near you who will be able to prescribe these medicines to you. Warm regards. Dr. Rajdeep Mysore. Chirag Hospital Bangalore
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Red rash on penile head Painless red rash on penis Red rash with whiteheads
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.